MAUDE Adverse Event Report: BECKMAN COULTER ACCESS HTSH REAGENT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

BECKMAN COULTER ACCESS HTSH REAGENT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no indication the access htsh reagent was returned for evaluation.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
The customer contacted beckman coulter on (b)(6) 2017 to report generating a non-reproducible elevated thyroid stimulating hormone (access htsh) results for one (1) patient on the unicel dxi 800 access immunoassay system serial number (b)(4).The patient's elevated access htsh sample was repeated on an alternate system (methodology unknown) and the result was reported to be normal.It was noted that additional thyroid assays (access freet3, access freet4, access total t3 and access total t4) were performed, for the same patient and all results, recovered with in each assay's normal reference range.There was change or impact to patient care or treatment, which occurred in association with the non-reproducible, elevated access htsh result; as the pregnant patient was administered medication.The customer did not provide sample collection information.Quality control (qc) and system check parameters were performing within assay and instrument specifications at the time of the event.

Brand Name
ACCESS HTSH REAGENT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key6420832
Report Number2122870-2017-00025
Device Sequence Number537708
Product Code JLW
UDI-Device Identifier15099590575311
UDI-Public(01)15099590575311(17)170731(11)160828(10)628552
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberN/A
Device Catalogue Number33820
Device Lot Number628552
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2017
Initial Report FDA Received Date03/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;